# SDR HNAA2018022600039

- Difficulty date: February 23, 2018
- Submitted: February 26, 2018
- Operation: Air carrier
- Aircraft: N669MB
- Make and model: Emb EMB-145LR
- Aircraft serial: 145788
- Aircraft time: 34,322 hours, 29,915 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BLEED 1 VLV CLOSED EICAS ADVISORY DISPLAYED ON CLIMB OUT. WOULD NOT EXTINGUISH. CND. FOUND TO BE TRANSITORY CONDITION OF ENGINE BLEED VALVE TROUBBLESHOT IAW FIM 36-11-00-816-001-A. OK FOR SERVICE.
